Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: QUANTA SYSTEM S.P.A. EMPOWER H35; SURGICAL LASER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
QUANTA SYSTEM S.P.A. EMPOWER H35; SURGICAL LASER
Model Number
PVMS00052
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
03/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The problem is due to lack of maintenance.We are unaware about operator injury.
Event or Problem Description
The laser system stopped due to lack of water in the hydraulic circuit.No adverse effects to patient were reported.
New Search
Submit an Adverse Event Report
Brand Name
EMPOWER H35
Common Device Name
SURGICAL LASER
Manufacturer
(Section D)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT 21017
MDR Report Key
11752113
Report Number
3004378299-2021-00070
Device Sequence Number
3148577
Product Code
GEX
UDI-Device Identifier
08033945938185
UDI-Public
08033945938185
Combination Product (Y/N)
N
Initial Reporter State
OK
Initial Reporter Country
US
PMA/510(K) Number
K180426
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Y
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Other
Remedial Action
Repair
Type of Report
Initial
Report Date
(Section B)
04/27/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
PVMS00052
Device Catalogue Number
EMP-H35
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
03/30/2021
Initial Report FDA Received Date
04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1